Skip to Main content Skip to Navigation
Journal articles

The singularity spectrum of the Fish's boundary

Abstract : Let M(T1; T) be the convex set of Borel probability measures on the Circle T1 invariant under the action of the transformation T : x 7! 2x mod (1). Its projection on the complex plane by the application 7! R e2i x d (x) is a compact convex of the unit disc, symmetric with respect to the x-axis, called the \Fish" by T. Bousch [3]. Seeing the boundary of the upper half-Fish as a function, we focus on its local regularity. We show that its multifractal spectrum is concentrated at 1, but that every pointwise regularity 2 [1;1] is realized in a non-denumerable and dense set of points. The results rely on ne properties of Sturm measures.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download
Contributor : Julien Brémont Connect in order to contact the contributor
Submitted on : Monday, February 25, 2013 - 10:23:08 AM
Last modification on : Friday, March 11, 2022 - 4:20:02 PM
Long-term archiving on: : Sunday, April 2, 2017 - 4:53:55 AM


Files produced by the author(s)


  • HAL Id : hal-00794118, version 1


Julien Brémont, Stephane Seuret. The singularity spectrum of the Fish's boundary. ETDS, 2008, 28 (1), pp.49-66. ⟨hal-00794118⟩



Record views


Files downloads